# SDR AALA20130208026

- Difficulty date: January 30, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 79,905 hours, 35,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CRACKED AT FRAME STATION 209, LONGERON 15 LEFT.  INSTALLED DOUBLER PER AARD 53-10-00-11.
